# SDR P5CA2019041600058

- Difficulty date: April 15, 2019
- Submitted: April 16, 2019
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 14,697 hours, 4,163 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Cdu
- Part number: 326926428
- Condition: Inoperative
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND #1 ENG R/H SIDE T/R CDU INOP.( REMOVED #1 ENGINE R/H SIDE T/R CDU IAW AMM 78-31-21-004-001-H00 REV: 126. SWAPPED #1 ENG R/H SIDE T/R POSITION FEEDBACK TRANSDUCER IAW AMM 78-36-03-004-001-H00/404-008-H00 REV: 126. INSTALLED #1 ENG R/H SIDE T/R CDU IAW 78-31-21-404-035-H00 REV: 126. C/W THE T/R CDU OPERATIONAL TEST AND CONDITION CHECKS NORMAL IAW AMM 71-00-00-995-229-H03 REV: 126.   )
